Alert archive / Indiana / Frost Advisories in 2011

Frost Advisory 5, NWS Indianapolis, IN

October 28, 201139 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Oct 28, 2011, 2:43 PM EDT for 39 counties in Indiana. It took effect at Oct 29, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 2:43 PM EDT (18:43 UTC)
In effect from
Oct 29, 2011, 2:00 AM EDT
Expired
Oct 29, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WWUS73 KIND 281843
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY...

.MOSTLY CLEAR SKIES AND LIGHT WINDS ALONG WITH COOL TEMPERATURES
IN THE MIDDLE 30S ARE EXPECTED TONIGHT. THIS WILL RESULT IN
FAVORABLE CONDITIONS FOR FROST FORMATION.

INZ021-028>031-035>049-051>057-060>065-067>072-290245-
/O.NEW.KIND.FR.Y.0005.111029T0600Z-111029T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
243 PM EDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. 


* TEMPERATURE: LOW TEMPERATURES IN THE MIDDLE AND LOWER 30S ARE
  EXPECTED ON EARLY SATURDAY MORNING.

* IMPACTS: PLANTS THAT ARE LEFT OUTDOORS OR UNCOVERED MAY BE
  DAMAGED BY FROST. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

&&

$$

PUMA
3 follow-up statements
085 
WWUS73 KIND 290209
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1009 PM EDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY...

.PARTLY CLOUDY SKIES AND LIGHT WINDS ALONG WITH COOL TEMPERATURES
IN THE MIDDLE 30S ARE EXPECTED TONIGHT. THIS WILL RESULT IN
FAVORABLE CONDITIONS FOR FROST FORMATION.

INZ021-028>031-035>049-051>057-060>065-067>072-291015-
/O.CON.KIND.FR.Y.0005.111029T0600Z-111029T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1009 PM EDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURE: LOW TEMPERATURES IN THE MIDDLE AND LOWER 30S ARE 
  EXPECTED ON EARLY SATURDAY MORNING. 

* IMPACTS: PLANTS THAT ARE LEFT OUTDOORS OR UNCOVERED MAY BE 
  DAMAGED BY FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
817 
WWUS73 KIND 290741
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EDT SAT OCT 29 2011

...FROST ADVISORY IN EFFECT THIS MORNING...

.PARTLY CLOUDY SKIES AND LIGHT WINDS ALONG WITH COOL TEMPERATURES
IN THE LOW TO MID 30S ARE OCCURRING THIS MORNING. THIS WILL RESULT IN
FAVORABLE CONDITIONS FOR FROST FORMATION. FROST WILL BE MOST
WIDESPREAD IN CLEARER AND COOLER AREAS...ESPECIALLY IN EASTERN AND
SOUTHEASTERN PORTIONS OF CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-291300-
/O.CON.KIND.FR.Y.0005.000000T0000Z-111029T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
341 AM EDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURE: TEMPERATURES IN THE MIDDLE AND LOWER 30S WILL
  PERSIST EARLY THIS MORNING.

* IMPACTS: PLANTS THAT ARE LEFT OUTDOORS OR UNCOVERED MAY BE 
  DAMAGED BY FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NIELD
132 
WWUS73 KIND 291257
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 AM EDT SAT OCT 29 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM...

INZ021-028>031-035>049-051>057-060>065-067>072-291400-
/O.EXP.KIND.FR.Y.0005.000000T0000Z-111029T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
857 AM EDT SAT OCT 29 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. 

TEMPERATURE: TEMPERATURES WILL RISE OUT OF THE MIDDLE 30S AFTER 9
AM. FROST WILL NO LONGER BE A THREAT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 28, 1:58 PM EDT, 45 minutes earlier.

Area forecast discussion, Oct 28, 1:58 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
158 PM EDT FRI OCT 28 2011

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A COOL BUT QUIET WEATHER PATTERN IS EXPECTED THIS
WEEKEND AS NORTHWEST FLOW ALOFT WILL PUSH A COUPLE OF UPPER LEVEL
WEATHER DISTURBANCES THROUGH INDIANA. THE FIRST SYSTEM WILL PUSH
THROUGH TONIGHT...AND WILL MAINLY RESULT IN JUST AN INCREASE IN
CLOUDS. THE NEXT WILL PUSH THROUGH ON SUNDAY NIGHT AND MONDAY AND
WILL RESULT IN OUR NEXT BEST CHANCE FOR RAIN. DRY WEATHER IS THEN
EXPECTED EARLY NEXT WEEK IN THE WAKE OF THAT SYSTEM.

RAIN CHANCES WILL THEN RETURN LATE NEXT WORK WEEK AS ANOTHER COLD
FRONT IS EXPECTED TO PUSH ACROSS THE REGION. TEMPERATURES ARE
EXPECTED TO BE NEAR NORMAL.

&&

.NEAR TERM /TONIGHT/...

A WEAK SHORT WAVE OVER THE UPPER MIDWEST IS EXPECTED TO PIVOT
SOUTHEASTWARD ACROSS NORTHERN INDIANA AND THE SOUTHERN GREAT LAKES
LATE TONIGHT. VERY DRY AIR REMAINED IN PLACE AT THE SURFACE AS DEW
POINT TEMPERATURES WERE IN THE LOWER 30S. TIME HEIGHT SECTIONS
TONIGHT SHOW SOME WEAK LIFT...BUT AGAIN MOISTURE REMAINS LIMITED.
FORECAST SOUNDINGS REMAIN RATHER DRY BUT DO SHOW SOME MID LEVEL
SATURATION TOWARD 12Z INDICATIVE OF CLOUD COVER. HOWEVER PERIODS
OF CLEAR SKIES AND EXPECTED LOWS IN THE MIDDLE AND LOWER 30S
SHOULD BE ENOUGH FOR AREA OF FROST IN SOME SPOTS...PARTICULARLY
ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA WHERE CLOUD COVERAGE
FROM THE PASSING SYSTEM TO THE NORTH WILL HAVE ITS LEAST
INFLUENCE. THUS WILL INCLUDE ANOTHER FROST ADVISORY TONIGHT. ALSO
WILL TRIM MAVMOS LOWS BY 1-2 DEGREES...PARTICULARLY ACROSS THE
SOUTHERN FORECAST AREA WHERE CLOUD COVERAGE IS EXPECTED TO BE LOWEST.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

MODELS REMAIN IN PRETTY GOOD AGREEMENT AND WILL USE A BLEND. MAIN
FORECAST CHALLENGE WILL BE TEMPERATURES IN ON SATURDAY AND
SUNDAY...AND RAIN CHANCES ON SUNDAY NIGHT INTO MONDAY.

NAM/GFS SHOW TONIGHTS SHORT WAVE QUICKLY DEPARTING ON SATURDAY
MORNING AND FORECAST SOUNDINGS DRY OUT QUICKLY. GOOD SUBSIDENCE IS
ALSO SEEN IN THE TIME HEIGHT SECTIONS. THUS WILL TREND TOWARD
PARTLY CLOUDY ON SATURDAY AS A SURFACE RIDGE OF HIGH PRESSURE
BUILDS ACROSS THE AREA. GIVEN THE 850MB TEMPERATURES A BLEND OF
MAVMOS AND METMOS WILL WORK NICELY.

HIGH PRESSURE QUICKLY MOVES THROUGH THE SATE ON SATURDAY NIGHT AND
DRY WEATHER IS EXPECTED. HOWEVER CLOUDS WILL INCREASE LATE
SATURDAY NIGHT AS OUR NEXT SYSTEM BEGINS TO APPROACH. NAM 850MB
SURFACE INDICATES STRONG WARM AIR ADVECTION AND FORECAST
SOUNDINGS SHOW MID AND HIGHER LEVEL SATURATION BY 12Z. WILL USE A
BLEND ON LOWS FOR SATURDAY NIGHT.

STRONG WARM AIR ADVECTION WILL BE IN PLACE ON SUNDAY AS THE
APPROACHING LOW PRESSURE SYSTEM PUSHES INTO THE GREAT LAKES AND A
SURGE OF 850MB TEMPERATURES NEAR 4C ARRIVE. HOWEVER COLUMN RH
INCREASES ALONG AS FORECAST SOUNDINGS CONTINUE TO SHOW MID AND
HIGH LEVEL SATURATION. THUS A MOSTLY CLOUDY DAY APPEARS IN STORE.
WILL TREND TOWARD THE COOLER MAVMOS HIGHS HERE GIVEN THE EXPECTED
CLOUD COVER.

THE QUICK MOVING UPPER SUPPORT SWINGS THROUGH INDIANA ON SUNDAY
NIGHT AND THIS FORCING WILL BE OUR BEST CHANCES FOR RAINFALL.
FORECAST SOUNDINGS INDICATE DEEP SATURATION AT THAT TIME AND BEST
CHANCES SHOULD REMAIN ACROSS THE NORTHERN PARTS OF THE FORECAST
AREA WHERE DYNAMICS AND MOISTURE APPEAR MOST FAVORABLE. WILL TREND
POPS HIGHER THAN MAVMOS...PARTICULARLY DURING THE EVENING HOURS
ON SUNDAY. GIVEN THE EXPECTED CLOUDS AND RAIN A BLEND ON LOWS
LOOKS REASONABLE.

DRY WEATHER IS EXPECTED TO RETURN ON MONDAY AS THE SHORT WAVE
QUICKLY EXITS THE AREA AND SUBSIDENCE RETURNS IN THE WAKE OF THE
SYSTEM AS ANOTHER RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA.
THUS WILL AIM FOR A PARTLY CLOUDY MONDAY WITH HIGH TEMPERATURES
ABOUT 5-7 DEGREES COOLER THAN EXPECTED PERSISTENCE DUE TO COLD AIR
ADVECTION IN THE WAKE OF THE SYSTEM ALONG WITH EXPECTED 850MB
TEMPERATURES NEAR -1C.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

TIMING OF THE NEXT...STRONGER COLD FRONT WAS FOCUSED ON DURING THE
EXTENDED PERIOD. ALL THE MODEL SUITE HAS PUSH BACK THE TIMING OF
THIS NEXT FRONT. YESTERDAYS MODELS ALL DEPICTED THIS FRONT MOVING
THROUGH ON LATE TUE NIGHT THROUGH WED...BUT NOW THE GFS HAS
PUSHED BACK TIMING TO WED NIGHT INTO THU...WITH THE EURO BEING THE
SLOWEST OF ALL...NOT MOVING THROUGH UNTIL LATE IN THE WORK WEEK.
ALLBLEND GUIDANCE TAKES A BLEND OF THE NEW MODELS PLACING CHANCE POPS
DURING THE DAY ON WED AND LASTING THROUGH THURSDAY. THIS COULD
POSSIBLY BE PUSHED BACK EVEN MORE IF LATER MODEL ISSUANCES
CONTINUE THE SLOWER TRENDS.

THERE WILL BE A BRIEF "WARM UP" THROUGH EARLY NEXT WEEK...AND THEN
TEMPS WILL BEGIN TO COME DOWN ONCE AGAIN AFTER THE FROPA.

&&

.AVIATION /DISCUSSION FOR THE 281800Z TAF ISSUANCE/...

A NARROW RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS CENTRAL
INDIANA AS A LOW PRESSURE SYSTEM (TO OUR SOUTH) TRACKS ACROSS KY
AND VICINITY. A CLIPPER TYPE SYSTEM WILL TRACK TO THE NORTH OF US
TONIGHT...KEEPING ANY PRECIPITATION FROM INVADING THE REGION...SO
FORECAST WILL REMAIN DRY AND IN TERMS OF AVIATION...WILL MAINLY
HAVE TO DEAL WITH MID TO HIGH LEVEL CLOUDS. LOOKS LIKE VFR RIGHT
THROUGH THE PERIOD AS HIGH CLOUDS SHOULD HELP PREVENT MOST FOG
FORMATION.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 9 AM EDT SATURDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....SMF
AVIATION...SMF
Hazardous weather outlook, Oct 28, 5:05 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
505 AM EDT FRI OCT 28 2011

INZ021-028>031-035>049-051>057-060>065-290915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-
505 AM EDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: A FROST ADVISORY IS IN EFFECT THIS MORNING.

HAZARDS: AREAS OF FROST.

TIMING: THROUGH 900 AM.

DISCUSSION: COOL TEMPERATURES AND LIGHT WINDS WILL ALLOW FROST TO
PERSIST THROUGH 900 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: AREAS OF FROST WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY
NIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT.

DISCUSSION: COLDER AIR IN PLACE WILL LEAD TO THE POTENTIAL OF
FROST THIS WEEKEND. A STRONG DISTURBANCE PASSING THROUGH THE AREA
WEDNESDAY NIGHT MAY SPARK ISOLATED THUNDERSTORMS. AT THIS
TIME...SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067>072-290915-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
505 AM EDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: PATCHY FROST IS POSSIBLE.

HAZARDS: PATCHY FROST.

TIMING: EARLY THIS MORNING.

DISCUSSION: CLEARING SKIES AND LIGHT WINDS WILL ALLOW PATCHY FROST
TO PERSIST THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: PATCHY FROST MAY BE POSSIBLE FRIDAY NIGHT AND SATURDAY
NIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT.

DISCUSSION: COLDER AIR IN PLACE WILL LEAD TO THE POTENTIAL OF
FROST THIS WEEKEND. A STRONG DISTURBANCE PASSING THROUGH THE AREA
WEDNESDAY NIGHT MAY SPARK ISOLATED THUNDERSTORMS. AT THIS
TIME...SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

Nearby

Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.